Enumeration of Łukasiewicz paths modulo some patterns

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02414882
Contributor : Sergey Kirgizov <>
Submitted on : Monday, December 16, 2019 - 6:29:38 PM
Last modification on : Monday, January 20, 2020 - 12:14:07 PM

Links full text

Identifiers

Citation

Jean-Luc Baril, Sergey Kirgizov, Armen Petrossian. Enumeration of Łukasiewicz paths modulo some patterns. Discrete Mathematics, Elsevier, 2019, 342 (4), pp.997-1005. ⟨10.1016/j.disc.2018.12.005⟩. ⟨hal-02414882⟩

Share

Metrics

Record views

22